# SDR DALA2019111706736

- Difficulty date: November 17, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 53,939 hours, 27,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DOOR CLOSURE 1L DOOR WOULD NOT ARM. PERFORMED INSP ON GIRT BAR, NTF. L1 DOOR CLOSE/OPEN, ARM/DISARM OPS NML. PER A320/319 AMM 52-11. AMM 25-62.
